MAUDE Adverse Event Report: Applied Medical Resources Alexis Contained Extraction System with Kii Balloon Blunt Tip System; Laparoscope, General & Plastic Surgery

Applied Medical Resources Alexis Contained Extraction System with Kii Balloon Blunt Tip System; Laparoscope, General & Plastic Surgery
Model Number GTK17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury

Brand Name
Alexis Contained Extraction System with Kii Balloon Blunt Tip System
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50442180
Report Number2027111-2026-00698
Device Sequence Number16074016
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public(01)20607915134826
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTK17
Device Catalogue Number700315186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale